MAUDE Adverse Event Report: STRYKER SPINE-US XIA BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 03756230
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, screws slips off after tighten hexagon thread using crown-opener.Trying to loosen it and re-installed would occur a problem that hexagon thread becoming too slippery to install.Surgery was successfully completed using back-up blockers.Surgical delay of 5 min was reported.No adverse consequence to the patient was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: product history review, complaint history review, nc/capa history review, labelling review, risk assessment.Result: the reported event was confirmed via correspondence with sales rep.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Product was not received back so an evaluation was not possible.Upon complaint history review and nc/capa history review, no relevant complaints/ nc/capa were identified.It was reported that the blocker appeared to be cross-threaded with the tulip head.Conclusion: the most likely cause of the reported event was determined to be cross threading of blocker with tulip head resulting in difficult assembly.Device not returned.

Brand Name
XIA BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8094226
Report Number3005525032-2018-00073
Device Sequence Number19168935
Product Code NKB
UDI-Device Identifier04546540147257
UDI-Public04546540147257
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03756230
Device Lot Number9Y4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1